MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA NATURAL TIBIA TRABECULAR METAL TWO-PEG POROUS FIXED BEARING LEFT SIZE E; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. PERSONA NATURAL TIBIA TRABECULAR METAL TWO-PEG POROUS FIXED BEARING LEFT SIZE E; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Pain (1994)
Date of Event 05/12/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant devices: articular surface medial congruent (mc) left 10 mm height use with tibia sizes e-f/cr femur sizes 8-11, catalog #:42512100810, lot #: 64463461; femur trabecular metal cruciate retaining (cr) standard porous, catalog #: 42502806401, lot #:63417244; psn tm fem/tmtib/ve/tm/ins, catalog #: 98-0002-001-18, lot #: n/i.The complainant has indicated that the product will not be returned to zimmer biomet for investigation.Hospital did not return.Once the investigation has been completed, a follow-up mdr will be submitted.Investigation incomplete.
 
Event or Problem Description
It was reported the patient underwent a left knee arthroplasty on an unknown date.Subsequently, was revised due to pain in his tibia.It was determined that the tm tibia was loose.Revised to standard cemented components.
 
Additional Manufacturer Narrative
This follow-up is being submitted to relay additional information.The results of the investigation are as follows: no product was returned or pictures provided; visual and dimensional evaluations could not be performed.The device history records were reviewed for deviations and/or anomalies with the following related anomalies/deviations identified: (b)(4).Device is used for treatment.The reported products were reviewed for compatibility with no issues noted.Medical records were not provided.A definitive root cause cannot be determined.No corrective actions, preventive actions, or field actions resulted after investigation of this event.Complaint is not confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
PERSONA NATURAL TIBIA TRABECULAR METAL TWO-PEG POROUS FIXED BEARING LEFT SIZE E
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11947953
Report Number0001822565-2021-01561
Device Sequence Number1058474
Product Code MBH
UDI-Device Identifier00889024510555
UDI-Public(01)00889024510555(17)280430(10)64405777
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K121771
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42530007101
Device Lot Number64405777
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/12/2021
Supplement Date Received by Manufacturer06/08/2021
Initial Report FDA Received Date06/07/2021
Supplement Report FDA Received Date06/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;